# SDR CALA2021011100033

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 71,167 hours, 28,651 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337261322000
- Condition: Cracked
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR FITTING AFT LUG HAS CRACK INDICATION AT 12 O`CLOCK POSITION.  REPAIRED BEFORE FURTHER FLIGHT REPLACE FITTING, IAW AIRBUS REPAIR DRAWING D53370501 PER NR 9294092 HAECO OP 36092.  REMOVED AND REPLACED LT MLG AFT ACTUATOR FITTING, IAW AIRBUS REPAIR INSTRUCTION R53370501E.
